# SDR SIMA992261

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 2LA00511500
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5004 - EMERGENCY LIGHT ABOVE SEAT 12C DOES NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD.  (X)
